# SDR CALA9801326

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NLG DID NOT RETRACT AFTER TAKEOFF.  BOTH THE RED NOSE GEAR LIGHT AND YELLOW GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  THE FAULT WAS ACCOMPANIED BY LOUD WIND NOISE AND VIBRATION.  THE GEAR WAS CYCLED AND THE NOSE GEAR RETRACTED WITH GOOD INDICATIONS.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE GEAR WAS SWUNG SEVERAL TIMES WITH NO FAULTS NOTED.  THE NLG STRUT WAS SERVICED IAW MM 32-21-02.
